Ergodic theory of infinite dimensional systems with applications to dissipative parabolic PDEs

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a class of randomly perturbed dynamical systems satisfying conditions which reflect the properties of general (nonlinear) dissipative parabolic PDEs. Results on invariant measures and their exponential mixing properties are proved, and applications to 2D Navier-Stokes systems are included.

Original languageEnglish (US)
Pages (from-to)461-481
Number of pages21
JournalCommunications In Mathematical Physics
Volume227
Issue number3
DOIs
StatePublished - Jun 2002

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Ergodic theory of infinite dimensional systems with applications to dissipative parabolic PDEs'. Together they form a unique fingerprint.

Cite this